# SDR AALA201807189028

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 21,335 hours, 8,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ENROUTE, LAVATORY SMOKE ANNUNCIATOR LIGHT ILLUMINATED FOR ABOUT 10 SECONDS THEN WENT OUT. FLIGHT ATTENDANT CONFIRMED THE ALARM WAS FROM THE RIGHT AFT LAVATORY AND THAT NO SMOKE WAS PRESENT. ACCOMPLISHED SMOKE DETECTOR SELF TEST RIGHT HAND AFT LAVATORY PER AMM 26-14-00. OPERATIONS CHECK OK.
